# SDR CALA2021021000164

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 70,232 hours, 28,830 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Rt Aft Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) RT AFT OVERWING EXIT DOOR CRACKED IN AREA OF LH LOAD TRANSMITTING PROFILE (MARKED). REF TO PEMCO NR 10380.0499 REMOVED AND REPLACED L/H FRAME SEGMENT IAW A320 SRM 51-72-11-911 -001. WORK PERFOMED BY V915737, INSPECTED BY Q930, ENTERED BY V927860. CANADA@1953
